Journals, Magazines, Newspapers; Microforms

School science and mathematics

Available as
Online
Physical
Checking for availability...

Format
Journals, Magazines, Newspapers; Microforms
Publication
  • Lubbock, Tex. : School Science and Mathematics Assn., College of Education, Texas Tech University, 1905-
Publication Dates
Vol. 5, no. 1 (Jan. 1905)-
Physical Details
  • volumes : illustrations ; 24 cm
ISSNs
1949-8594, 0036-6803
OCLC
ocm04295250, ocm60626050
Finding Aids
  • Vols. 1 (1901)-60 (1960). 1 v. (Includes index to journal under its earlier title)
Preceding Titles

  • Title from caption.
  • "A journal for science and mathematics teachers in secondary schools."
  • Published: Chicago : School Science and Mathematics, 1905- ; Chicago : Smith & Turton, <1907->; Mount Morris, Ill. : Central Association of Science and Mathematics Teachers, Oct. 1928-1970; Bloomington, Ind. : School Science and Mathematics Association, 1971-<Dec. 1986>; Bowling Green, Ohio : The Association, <May/June 1993->
  • Education index
  • Current index to journals in education
  • Reference sources
  • Chemical abstracts
  • Also available online.